MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5301-C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxplus pressure rated extension set with needleless connector was occluded.The following information was provided by the initial reporter: customer reports not being able to use maxplus mp5301-c extension set for gravity infusion.Customer is placing the intracanal iv catheter and connecting it to the max plus extension set.Customer states that sometimes they are unable to get the fluid to flow in via gravity.Additional information received from the customer: 1.Kindly provide the batch/lot number of the product.The lot number of our current shipment is (10)24119189.When i asked our buyer if there were other lot numbers she advised me of only our current lot number.2.Kindly provide the date of event.There have been multiple dates, all have been in the last several months.3.Can you share any physical sample or photo if available for investigation? if yes, please provide the address of the facility for us to ship the return label? i do not have a sample of the nonfunctioning extension.They had been used and disposed of.No photos were taken.4.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Ivs were restarted before nurses realized the extension was not functioning.No healthcare professional was injured.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.Device evaluation: no product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material # mp5301-c and lot# 24119189 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08nov2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21860102
Report Number9616066-2025-00941
Device Sequence Number7888413
Product Code FPA
UDI-Device Identifier10885403236600
UDI-Public(01)10885403236600
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5301-C
Device Lot Number24119189
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown